English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54547/89241 (61%)
造訪人次 : 10577359      線上人數 : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58024


    題名: Exclusion Theorem in an Efficiency Wage Model
    作者: 麥朝成;Mai, Chao-cheng
    貢獻者: 淡江大學產業經濟學系
    日期: 2004-12
    上傳時間: 2011-09-29 10:43:29 (UTC+8)
    出版者: Springer Berlin
    摘要: This paper uses Shapiro and Stiglitz’s (1984) efficiency wage model embodying the firm’s choice of location to show the existence of an optimal intermediate location without assuming a transport rate that increases with distance. Based on the viewpoint of Shapiro and Stiglitz, we demonstrate that the more time that the worker spends traveling to the plant, the higher will be the wage that the firm will need to pay to motivate the worker not to shirk. To avoid paying a higher wage, the firm may choose its optimal location at an intermediate rather than a polar location.
    關聯: Annals of Regional Science 38(1), pp.13-24
    DOI: 10.1007/s00168-003-0143-z
    顯示於類別:[產業經濟學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    Exclusion Theorem in an Efficiency Wage Model.pdf255KbAdobe PDF0檢視/開啟
    index.html0KbHTML305檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋